# SDR 1356879R

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 23,456 hours, 70,000 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: NA
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR AXLE BROKE ON TAXI IN.
